Imperial College London

Dr H F Jones

Faculty of Natural SciencesDepartment of Physics

Distinguished Research Fellow
 
 
 
//

Contact

 

+44 (0)20 7594 7830h.f.jones Website

 
 
//

Assistant

 

Mrs Graziela De Nadai-Sowrey +44 (0)20 7594 7843

 
//

Location

 

509Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

117 results found

Jones HF, 1999, The energy spectrum of complex periodic potentials of the Kronig-Penney type, PHYSICS LETTERS A, Vol: 262, Pages: 242-244, ISSN: 0375-9601

Journal article

Bender CM, Boettcher S, Jones HF, Savage VMet al., 1999, Complex square well - a new exactly solvable quantum mechanical model, JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, Vol: 32, Pages: 6771-6781, ISSN: 0305-4470

Journal article

Jones HF, Ritz A, Solovtsov IL, 1998, Conformal mapping, power corrections, and the QCD bound state spectrum, INTERNATIONAL JOURNAL OF MODERN PHYSICS A, Vol: 13, Pages: 3929-3952, ISSN: 0217-751X

Journal article

Evans TS, Jones HF, Ritz A, 1998, On the phase structure of the 3D SU(2)-Higgs model and the electroweak phase transition, NUCLEAR PHYSICS B, Vol: 517, Pages: 599-621, ISSN: 0550-3213

Journal article

Blencowe MP, Jones HF, Korte AP, 1998, Applying the linear delta expansion to the i phi(3) interaction, PHYSICAL REVIEW D, Vol: 57, Pages: 5092-5099, ISSN: 0556-2821

Journal article

Jones HF, 1998, Groups, representations and physics, Bristol, Publisher: Institute of Physics, ISBN: 9780750305044

Book

Jones HF, Ritz A, Solovtsov IL, 1997, Nonperturbative expansion, renormalons, and tau-decay, MODERN PHYSICS LETTERS A, Vol: 12, Pages: 1361-1368, ISSN: 0217-7323

Journal article

Jones HF, Sissakian AN, Solovtsov IL, Solovtsova OPet al., 1996, τ decay and e+e- annihilation at low energies in the nonperturbative approach to QCD, Chinese Journal of Physics, Vol: 34, Pages: 973-978, ISSN: 0577-9073

A brief review of a new nonperturbative expansion technique for QCD and its application to the inclusive decay of the τ lepton and e+e- annihilation into hadrons at low energies is presented.

Journal article

Jones HF, Sissakian AN, Solovtsov IL, Solovtsova OPet al., 1996, tau Decay and e(+)e(-) annihilation at low energies in the nonperturbative approach to QCD, 1995 Taiwan International Conference on Intermediate and High Energy Physics, Publisher: PHYSICAL SOC REPUBLIC CHINA, Pages: 973-978, ISSN: 0577-9073

Conference paper

ARVANITIS C, JONES HF, PARKER CS, 1995, CONVERGENCE OF THE OPTIMIZED DELTA-EXPANSION FOR THE CONNECTED VACUUM AMPLITUDE - ANHARMONIC-OSCILLATOR, PHYSICAL REVIEW D, Vol: 52, Pages: 3704-3711, ISSN: 0556-2821

Journal article

JONES HF, SOLOVTSOV IL, SOLOVTSOVA OP, 1995, ANALYTIC PROPERTIES OF THE QCD RUNNING COUPLING-CONSTANT AND TAU-DECAY, PHYSICS LETTERS B, Vol: 357, Pages: 441-445, ISSN: 0370-2693

Journal article

JONES HF, SOLOVTSOV IL, 1995, QCD RUNNING COUPLING-CONSTANT IN THE TIME-LIKE REGION, PHYSICS LETTERS B, Vol: 349, Pages: 519-524, ISSN: 0370-2693

Journal article

JONES HF, 1995, VARIATIONAL APPROACH TO THE SU(2) MASS GAP ON THE LATTICE, QCD (Quantum Chromodynamics) 94 Workshop, Publisher: ELSEVIER SCIENCE BV, Pages: 220-223, ISSN: 0550-3213

Conference paper

AKEYO JO, JONES HF, PARKER CS, 1995, EXTENDED VARIATIONAL APPROACH TO THE SU(2) MASS GAP ON THE LATTICE, PHYSICAL REVIEW D, Vol: 51, Pages: 1298-1304, ISSN: 0556-2821

Journal article

BENDER CM, DUNCAN A, JONES HF, 1994, CONVERGENCE OF THE OPTIMIZED DELTA-EXPANSION FOR THE CONNECTED VACUUM AMPLITUDE - ZERO DIMENSIONS, PHYSICAL REVIEW D, Vol: 49, Pages: 4219-4225, ISSN: 0556-2821

Journal article

AKEYO JO, JONES HF, 1993, OPTIMIZATION IN THE EXTENDED VARIATIONAL APPROACH - THE SU(2)-SO(3) PHASE-STRUCTURE ON THE LATTICE, ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS, Vol: 58, Pages: 629-635, ISSN: 0170-9739

Journal article

DUNCAN A, JONES HF, 1993, CONVERGENCE PROOF FOR OPTIMIZED DELTA-EXPANSION - ANHARMONIC-OSCILLATOR, PHYSICAL REVIEW D, Vol: 47, Pages: 2560-2572, ISSN: 0556-2821

Journal article

BUCKLEY IRC, DUNCAN A, JONES HF, 1993, PROOF OF THE CONVERGENCE OF THE LINEAR DELTA-EXPANSION - ZERO DIMENSIONS, PHYSICAL REVIEW D, Vol: 47, Pages: 2554-2559, ISSN: 0556-2821

Journal article

AKEYO JO, JONES HF, 1993, OPTIMIZATION IN THE EXTENDED VARIATIONAL APPROACH TO SU(2) GAUGE-THEORY ON THE LATTICE, PHYSICAL REVIEW D, Vol: 47, Pages: 1668-1671, ISSN: 0556-2821

Journal article

BUCKLEY IRC, JONES HF, 1992, DELTA EXPANSION APPLIED TO STRONG-COUPLING Z(2), U(1), AND SU(2) GAUGE-THEORY ON THE LATTICE IN 4 DIMENSIONS, PHYSICAL REVIEW D, Vol: 45, Pages: 2073-2080, ISSN: 0556-2821

Journal article

BUCKLEY IRC, JONES HF, 1992, INTERPOLATING LAGRANGIANS AND SU(2) GAUGE-THEORY ON THE LATTICE, PHYSICAL REVIEW D, Vol: 45, Pages: 654-664, ISSN: 0556-2821

Journal article

GANDHI SK, JONES HF, PINTO MB, 1991, THE DELTA-EXPANSION IN THE LARGE-N LIMIT, NUCLEAR PHYSICS B, Vol: 359, Pages: 429-440, ISSN: 0550-3213

Journal article

COOPER F, JONES HF, SIMMONS LM, 1991, COMPARISON OF SOME VARIATIONAL STRATEGIES USED IN FIELD-THEORY, PHYSICAL REVIEW D, Vol: 43, Pages: 3396-3399, ISSN: 0556-2821

Journal article

JONES HF, MOSHE M, 1990, RENORMALIZATION OF THE LINEAR DELTA-EXPANSION - THE GROSS-NEVEU MODEL, PHYSICS LETTERS B, Vol: 234, Pages: 492-496, ISSN: 0370-2693

Journal article

Jones HF, 1990, The delta expansion - a new method for strong-coupling field theories, Nuclear Physics B (Proceedings Supplements), Vol: 16, Pages: 592-593, ISSN: 0920-5632

A review is given of recent developments in the δ expansion. © 1990.

Journal article

DUNCAN A, JONES HF, 1989, INTERPOLATING LAGRANGIANS AND U(1) GAUGE-THEORY ON THE LATTICE, NUCLEAR PHYSICS B, Vol: 320, Pages: 189-201, ISSN: 0550-3213

Journal article

JONES HF, MONOYIOS M, 1989, THE PRINCIPLE OF MINIMAL SENSITIVITY APPLIED TO A NEW PERTURBATIVE SCHEME IN QUANTUM-FIELD THEORY, INTERNATIONAL JOURNAL OF MODERN PHYSICS A, Vol: 4, Pages: 1735-1746, ISSN: 0217-751X

Journal article

BENDER CM, JONES HF, 1988, EVALUATION OF FEYNMAN DIAGRAMS IN THE LOGARITHMIC APPROACH TO QUANTUM-FIELD THEORY, JOURNAL OF MATHEMATICAL PHYSICS, Vol: 29, Pages: 2659-2665, ISSN: 0022-2488

Journal article

BENDER CM, JONES HF, 1988, NEW NONPERTURBATIVE CALCULATION - RENORMALIZATION AND THE TRIVIALITY OF (LAMBDA-PHI-4)4 FIELD-THEORY, PHYSICAL REVIEW D, Vol: 38, Pages: 2526-2529, ISSN: 0556-2821

Journal article

JOHNSTON DA, JONES HF, 1986, X-SPACE SUM-RULES AND THE PION WAVE-FUNCTION IN QCD, ZEITSCHRIFT FUR PHYSIK C-PARTICLES AND FIELDS, Vol: 33, Pages: 281-285, ISSN: 0170-9739

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: id=00003096&limit=30&person=true&page=3&respub-action=search.html